# SDR AALA202402056424

- Difficulty date: February 1, 2024
- Submitted: February 4, 2024
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 67,624 hours, 8,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF JC 72C0033012, FOUND EMERGENCY EXIT SIGNS AND LIGHTS AT DOOR 1R DO NOT TURN ON. MAINTENANCE REPLACED POWER SUPPLY AT DOOR 1R IAW AMM 33-51-06-960-803.
